# SDR SWIA2020052950914

- Difficulty date: May 5, 2020
- Submitted: May 29, 2020
- Operation: Air carrier
- Aircraft: N936EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8038
- Aircraft time: 28,834 hours, 28,897 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Nut Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUTPLATE CORRODED RT FLOOR SILL JUST FWD OF FS 310.  (48 MONTH) RO 5/28/2020.  REMOVED AND REPLACED AND INSTALLED NEW NUTPLATE AT RT FLOOR SILL JUST FWD OF FS310.00 REF SRM.
